MathSciNet Relay Station
MathSciNet bibliographic data
MR2362955 (2008k:35131) 35J60 (35B05 35J25)
Bartolucci, Daniele; Montefusco, Eugenio Blow-up analysis, existence and qualitative properties of solutions for the two-dimensional Emden-Fowler equation with singular potential. Math. Methods Appl. Sci. 30 (2007), no. 18, 2309–2327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement